Mike Tehranchi's papers

A Black--Scholes inequality: applications and generalisation

(with Jonathan Ross and Henrik Latter) MRI turbulence and thermal instability in accretion disks. Monthly Notices of the Royal Astronomical Society. (2017)

A Gaussian correlation inequality for convex sets. Electronic Communications in Probability 22(51): 1-7 (2017)

If B and f(B) are Brownian motions, then f is affine. Rocky Mountain Journal of Mathematics 47(3): 947-953 (2017)

(with Si Cheng) Polynomial term structure models

(with Omri Ross and Steve Satchell) An equilibrium model of market efficiency with Bayesian learning: Explicit modes of convergence to rational expectations equilibrium

Arbitrage theory witout a numeraire

Uniform bounds for Black-Scholes implied volatility. SIAM Journal on Financial Mathematics 7(1): 893-916 (2016)

(with Sergey Nadtochiy) Optimal investment for all time horizons and Martin boundary of space-time diffusions. To appear in Mathematical Finance.

On the uniqueness of martingales with certain prescribed marginals. Journal of Applied Probability 50 (2): 309-601 (2013)

Parallel shifts of ATM implied volatility.

(with Alex Schied and Torsten Schöneborn) Optimal basket liquidation for CARA investors is deterministic. Applied Mathematical Finance 17(6): 471--489. (2010)

Characterizing attainable claims: a new proof. Journal of Applied Probability 47 (4): 1013-1022. (2010)

The distribution of exponential Levy functionals.

Asymptotics of implied volatility far from maturity. Journal of Applied Probability 46 (3): 629--650. (2009).

(with Francois Berrier) Forward utility of investment and consumption.

Symmetric martingales and symmetric smiles. Stochastic Processes and Their Applications 119(10): 3785--3797. (2009)

(with Francois Berrier and Chris Rogers) A characterization of forward utility functions. (version May 2009)

(with Chris Rogers) Can the implied volatility surface move by parallel shifts? Finance and Stochastics 14(2) 235--248. (2010)

(with Nathaneal Ringer) Optimal portfolio choice in the bond market. Finance and Stochastics 10(4): 553--573. (2006)

A note on invariant measures for HJM models. Finance and Stochastics 9 (3): 389--398. (2005)

Explicit solutions of some utility maximization problems in incomplete markets. Stochastic Processes and Their Applications 114 (1): 109--125. (2004)

(with René Carmona) A characterization of hedging portfolios for interest rate contingent claims. The Annals of Applied Probability 14 (3): 1267--1294.(2004)